# SDR AALA20170210002

- Difficulty date: February 8, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A321-231
- Aircraft serial: 6761
- Aircraft time: 4,731 hours, 1,771 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT AFT LAVATORY SMOKE DETECTOR WARNING INDICATION SOUNDED TWICE DURING FLIGHT.  NO SMOKE NOTED. ACCOMPLISHED TEST OF THE SMOKE DETECTOR IAW AMM 26-47-00. NO FAULTS. OPERATIONAL CHECK GOOD.
